# SDR FDEA2020050430881

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 42,018 hours, 6,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT CARRIED OUT ON EXTERNAL SURFACE OF   FUSELAGE WITHIN A 2 INCH RADIUS OF ALL HOLES COMMON TO THE RIGHR HAND UNDERWING   LONGERON AND FUSELAGE SKIN FOUND 03 EACH CRACKS WHICH APPROXIMATELY 1.1" AND   0.9' AT STATION 1033 STRINGER 37R AND APPROXIMATELY 1.0" AT STATION 1028 STRINGER 37R   AS MARKED.
